Whoofie! Revisited

You may recall the story “Whoofie!” written and posted back on December 12 during the early days of adapting to the medicines. Whoofie is a term from Sue’s side of the family to describe something over the top. I used it to describe some of the sensations and physical limitations caused by the powerful drugs – Whoofie!.

Lately, a number of those side effects have returned as I’m back on full dose and the hemoglobin counts have dropped to the lower end of the acceptable range. The last three days I’ve mostly stayed in the recliner. Whoofie!  I don’t have any of the nausea or flu-like symptoms I experienced early on in adapting to the new drugs but the anemia is very evident. Also, I’m finally starting to see some of the skin rashes that were anticipated. These are only slightly bothersome yet worth monitoring.

The cabin fever indicator is in the red and we’re hoping to venture out in the next few days if we can see a change for the better.

I may have written this brief piece for the sole purpose of posting this photograph of Norah which is one of my favorites. Photo by Sarah Ellis.

Advertisements